# SDR IXXA10SMN076S

- Difficulty date: September 14, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND EXTERNAL FUSELAGE LOWER PART BUTT JOINT SKIN CORRODED AT STA 1690.000 BETWEEN LONGERON 34 RT- LONGERON 34 LT. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED NEW SKIN, DOUBLERS, FINGER DOUBLERS AND FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEETS 5/23/24 TR 53-203, SRM 51-1-8, SRM 53-2-0, SRM 51-1-8B, SRM 51-1-20D, SRM 51-1-21, 51-1-11, AND SRM 51-3-1.
